Couldn't find what you looking for?

TRY OUR SEARCH!

So I am an id**t and took Plan B Morning Pill for about 5 months straight almost every other week- no painful side effects, but it did make my period go on a "2 periods a week" cycle. So about every two weeks (keeping in mind I'd take the pill every other week) I'd get my period from July25- Dec 9 I had maybe 9-12 periods I know I'm stupid. Whatever, now I stopped taking the pill for good, and my boyfriend and I stopped fooling around Dec 25 and haven't messed around since. But now I have had a period and weird stuff is happening:

I haven't had a period since Dec 9, the possible date of conception is Dec 20 or 25th no pregnancy symptoms except absent of period. (including no boob soreness/enlargement/headaches/nausea) I am SO scared though. I didn't have actual sex, just me straddled across his penis but he had boxers on and hadn't even pre-*** (and even if he had he hadn't ejaculated in over 3 days- so no spermies and he had just peed before we started fooling around) So the possibility of conception is nill as far as I am concerned. I was taking Plan B on regular basis last semester from Aug-Dec but stopped cause I was afraid of messing up my body but I think I have now, the only symptoms that does worry me is the increase of CERVICAL MUCOUS and I just dont know whats going on some of the mucous is fertile like- eggwhite clear and stretchy btwn the fingers
I've taken at least 9 home pregnancy tests and 1 urine test at a pregnancy center and all were negative, it's been almost 11 weeks since we fooled around and I just want to know if such a prolonged use of that stupid Plan B pill (probably 8-10 doses total) could really EFF up my system for a while?
PLEASE HELP ME :-(

Loading...

My gyn told me better to get on regular bc pills then occasionally take PLAN B and you taking it for 5 months, yes......it was stupid. PLAN B has much higher concentration of hormones and no wonder your cycle is going weird on you.

I took PLAN B a few times (but always three months apart) and it always made my period come late and it once made my cycle last 27 instead of 24 days (for three months), which was kind of cool, hehe

Anyway, I would see a gyn if I were you and talk about your problem and see what s/he would suggest you should do to bring your period back to normal.
Reply

Loading...

hi i have experienced the same problem,,,what happened to you,,did you get your period??
Reply

Loading...